# SDR CA980415010

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, NR 2 ENGINE FAILED.  AIRCRAFT RETURNED TO RAMP.  ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.  ENGINEERING REPORT TO FOLLOW.
